Indiana, 2015Hail and Damaging Winds in Indiana, June 20 to 21, 2015
June 20 to 21, 2015 · NWS IND · 14 events in 11 counties and zones
Thunderstorms moved into central Indiana during the early morning hours of June 21. These storms produced wind damage across northern sections of the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $120,000
- Crop damage
- $500
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms moved into central Indiana during the early morning hours of June 21. These storms produced wind damage across northern sections of the area. Numerous trees and power lines were downed, and some the trees fell on homes causing significant damage. A grain silo was also destroyed by the storms. The storms also brought heavy rain.
A damage survey was done across Tipton County, and the survey determined that straight line winds caused the extensive damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 20, 11:44 PM EST, 14 minutes earlier.
Area forecast discussion, Jun 20, 11:44 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1244 AM EDT SUN JUN 21 2015
.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.
&&
.SYNOPSIS...
ISSUED AT 328 PM EDT SAT JUN 20 2015
A REMNANT TROPICAL SYSTEM WILL CONTINUE TO PUSH EASTWARD INTO
TONIGHT. THEN A FRONTAL SYSTEM WILL MOVE INTO THE AREA EARLY SUNDAY
AND LINGER INTO NEXT WEEK...RESULTING IN MORE PERIODIC THUNDERSTORM
CHANCES.
&&
.NEAR TERM /REST OF TONIGHT/...
ISSUED AT 1007 PM EDT SAT JUN 20 2015
UPDATE...
CURRENT FORECAST IS ON TRACK...SO NO CHANGES. LATEST RADAR
MOSAIC SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY
TRACKING ACROSS CENTRAL AND NORTHERN ILLINOIS. NORTHWESTERN
PORTIONS OF CENTRAL INDIANA COULD START SEEING SOME PRECIP WITHIN
THE NEXT FEW HOURS WITH THE BULK OF THE CONVECTION MOVING IN AFTER
MIDNIGHT. THE ONLY COUNTY STILL UNDER SLIGHT RISK OF SEVERE
WEATHER IS WARREN COUNTY. UPDATED GRIDS HAVE BEEN SENT.
PREVIOUS DISCUSSION...
AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEASTWARD ACROSS PORTIONS
OF EASTERN IOWA AND WESTERN WISCONSIN AND IS EXPECTED TO APPROACH
THE NORTHWEST COUNTIES OF CENTRAL INDIANA AROUND MIDNIGHT TONIGHT.
GUIDANCE SEEMS TO BE IN AGREEMENT WITH INITIALLY SHOWING THIS SYSTEM
TO BE QUITE PROGRESSIVE AS IT MOVES TOWARD THE CENTRAL CWA DURING
THE WEE EARLY HOURS SUNDAY MORNING...THEN BEGINS TO SLOW DOWN AND
POSSIBLY EVEN STALL OUT AS IT DROPS SOUTH OF THE I 70 CORRIDOR.
TRIED TO DEPICT POPS IN THE FORECAST AS IN THE HRRR AND OTHER NEAR
TERM GUIDANCE WITH HIGHER POPS ACROSS THE NORTHWEST SHORTLY AFTER
MIDNIGHT...THEN SLOWLY MOVING THIS SYSTEM SOUTHEAST ACROSS THE
FORECAST AREA OVERNIGHT TIL IT REACHES THE SOUTHERN TWO TO THREE
TIERS OF COUNTIES OF THE CWA AND EITHER SLOWS DOWN...WEAKENS...OR
ALL TOGETHER JUST STALLS OUT AND LATER WEAKENS.
SEVERE WX THREAT FOR TONIGHT VERY MARGINAL WITH ONLY WARREN COUNTY
INCLUDED IN SPC/S DAY 1 SLIGHT RISK. SO SOME OF THESE STORMS DO HAVE
THE POTENTIAL TO BE STRONG WITH DAMAGING WINDS AND HAIL AS THE MAIN
THREATS. AND HEAVY DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING NOT TO BE
DISCOUNTED IN ANY THUNDERSTORMS.
A BLEND OF GUIDANCE FOR LOW TEMPERATURES TONIGHT SEEMS REASONABLE AS
THE NUMBERS ARE COMING IN SIMILAR FOR LOWS AROUND 70.
&&
.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 328 PM EDT SAT JUN 20 2015
A COLD FRONT WILL BEGIN MOVING INTO THE AREA LATER SUNDAY AFTERNOON
FOLLOWING THE UPPER LEVEL SYSTEM MOVING SOUTHEAST ACROSS THE
FORECAST AREA THAT MORNING. STEEP LAPSE RATES AND SUFFICIENT DEEP
LAYER SHEAR SUGGEST AN ORGANIZED SEVERE THREAT IS POSSIBLE WITH THE
FRONT...AND THE MAIN FOCUS FOR ANY STRONG TO SEVERE STORMS AS BEEN
SHUNTED SOUTHWARD BASED ON THE FASTER TIMING OF THIS SYSTEM...SO NOW
THE ONLY COUNTIES IN THE DAY 2 SLIGHT RISK FOR KIND CWA LIE JUST
SOUTH OF THAT COMMON DIVIDING LINE THAT IT THE I 70 CORRIDOR.
BASICALLY KEEPING HIGHER CHANCE POPS ACROSS THIS AREA TO THE SOUTH
AND ONLY SLIGHT CHANCE TO ZERO POPS ACROSS THE NORTHERN COUNTIES.
LATER SUNDAY NIGHT THE FRONT MAY SAG FAR ENOUGH TO THE SOUTH FOR A
LULL IN THE THUNDERSTORM THREAT...BUT WILL KEEP SOME SMALL/WEAK
CHANCES FOR POPS GOING SUNDAY NIGHT IN CASE THE FRONT ENDS UP MORE
STATIONARY.
APPEARS THE FRONT WILL BEGIN DRIFTING BACK TO THE NORTH DURING
MONDAY AND TUESDAY SO WILL CONTINUE TO GO WITH PERIODIC CHANCES FOR
SHOWERS AND THUNDERSTORMS BOTH DAYS. ALSO BASED ON PROGGED LOW LEVEL
THICKNESSES...APPEARS TEMPERATURES AND DEW POINTS WILL BE GETTING
INTO THAT UNCOMFORTABLE RANGE AGAIN WITH DEW POINTS IN THE MID 70S
(OR HIGHER EVEN?) POSSIBLE...AND HIGHS IN THE MID/UPPER 80S TO
AROUND 90 ACROSS THE SOUTHERN HALF OF THE CWA.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 216 PM EDT SAT JUN 20 2015
MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.
AN UPPER RIDGE WILL REMAIN ACROSS THE SOUTH AND SOUTHWEST USA DURING
MUCH OF THE LONG TERM...SETTING UP A NORTHWEST FLOW ALOFT ACROSS
CENTRAL INDIANA. BY NEXT WEEKEND A TROUGH MAY DIG INTO THE AREA.
THIS FLOW WILL ALLOW A SURFACE FRONT TO STALL OUT ACROSS CENTRAL
INDIANA THROUGH THE EXTENDED. AS UPPER WAVES INTERACT WITH THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. MORE
RAIN WILL BE POSSIBLE WITH THE UPPER TROUGH SATURDAY.
TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH MUCH OF THE
PERIOD...WITH SOME COOLER CONDITIONS PERHAPS ARRIVING FOR NEXT
WEEKEND.
&&
.AVIATION /DISCUSSION FOR 210600Z TAF ISSUANCE/...
ISSUED AT 1244 AM EDT SUN JUN 21 2015
RAPID REFRESH AND RADAR TRENDS SUGGEST EASTERN ILLINOIS BOW ECHO
WILL BE NEAR LAF AND HUF AROUND 06Z AND TO IND AND BMG AROUND 08Z.
SO...WILL HAVE A TEMPO MVFR THUNDERSTORM GROUP FOR AN HOUR OR TWO AT
EACH SITE AND ALSO A WIND SHIFT TO NORTHWEST WITH GUSTS TO 40 KNOTS.
AFTER THAT...COVERAGE LOOKS TO LOW TO MENTION ANY SHOWERS OR
THUNDERSTORMS.
MODEL RH TIME SECTIONS WERE THEN SHOWING AN INCREASE IN NEAR SURFACE
MOISTURE THROUGH THE REST OF THE OVERNIGHT AND TIL AROUND 15Z.
SO...COULD SEE STRATUS BEHIND THE CONVECTIVE ACTIVITY...BUT NOT
CONFIDENT ENOUGH TO GO WITH CEILINGS WITH LACK OF STRONG LOW LEVEL
INVERSION PER RAP SOUNDINGS.
WILL TIME THE COLD FRONT TO LAF AROUND 15Z...IND AND HUF AROUND 18Z
AND BMG AROUND 00Z. SOUTHWEST WINDS AROUND KNOTS WILL SHIFT TO
NORTHWEST BEHIND THE FRONT AND BECOMING LIGHT AFTER DARK.
&&
.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SYNOPSIS...SMF
NEAR TERM...SMF/TDUD
SHORT TERM...SMF
LONG TERM...50
AVIATION...MK/JH
VISIT US AT HTTP://WWW.WEATHER.GOV/IND
FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 20, 4:37 PM EST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
537 PM EDT SAT JUN 20 2015
INZ021-028>031-035>049-051>057-060-061-067>069-212145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
537 PM EDT SAT JUN 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TONIGHT.
OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS
MAY CONTAIN GUSTY WINDS AND SMALL HAIL LATE TONIGHT.
RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.
HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL
HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.
RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND
AGRICULTURAL LAND NEAR RIVERS AND CREEKS.
TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.
RIVER FLOODING ONGOING.
DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.
RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.
DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
INZ062>065-070>072-212145-
MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
537 PM EDT SAT JUN 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TONIGHT.
OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW
STORMS MAY CONTAIN GUSTY WIND AND SMALL HAIL LATE TONIGHT.
RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.
HAZARDS: HEAVY RAINFALL...WHICH MAY LEAD TO FLASH FLOODING...CLOUD
TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED
VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.
RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL
LAND NEAR RIVERS AND CREEKS.
TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.
RIVER FLOODING ONGOING.
DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.
RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.
DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
Thunderstorm Wind, Warren
- When
- June 20, 11:58 PM EST
- Where
- Warren County, 1.72 mi ENE of Glen Cliff
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.330, -87.220
Extensive damage was done to a home near this location due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Warren
- When
- June 21, 12:00 AM EST
- Where
- Warren County, 2.72 mi WNW of Independence
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.340, -87.180
Multiple large trees were uprooted or snapped due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Tippecanoe
- When
- June 21, 12:10 AM EST
- Where
- Tippecanoe County, 0.69 mi S of Lafayette
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $21,000
- Reported by
- Emergency Manager
- Coordinates
- 40.410, -86.870
A tree was reported down on a house due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Tippecanoe
- When
- June 21, 12:15 AM EST
- Where
- Tippecanoe County, 2.2 mi SE of Elston
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 40.375, -86.874
A 60 mph thunderstorm wind gust was measured on the south side of Lafayette.
Thunderstorm Wind, Tippecanoe
- When
- June 21, 12:27 AM EST
- Where
- Tippecanoe County, 1.26 mi ENE of Monroe
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.290, -86.710
A tree was downed on a power line due to damaging thunderstorm wind gusts.
Hail, Montgomery
- When
- June 21, 12:38 AM EST to 12:40 AM EST
- Where
- Montgomery County, 0.87 mi SW of Smartsburg
- Measured
- 0.88 in hail
- Reported by
- Broadcast Media
- Coordinates
- 40.040, -86.840
Thunderstorm Wind, Hendricks
- When
- June 21, 1:00 AM EST
- Where
- Hendricks County, 0.68 mi NE of Amo
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.688, -86.612
Power lines were reported down in this location due to damaging thunderstorm wind gusts. This report was received via social media.
Thunderstorm Wind, Clinton
- When
- June 21, 1:00 AM EST
- Where
- Clinton County, 1.85 mi E of Greetingsville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 40.417, -86.435
Many trees were reported to be snapped in half and large trees uprooted due to damaging thunderstorm wind gusts. Many tree limbs, both large and small, were downed as well as an outhouse being blown off its' base. The yard was completely covered in leaves, shingles, and limbs.
Thunderstorm Wind, Tipton
- When
- June 21, 1:05 AM EST
- Where
- Tipton County, 0.69 mi N of Kempton
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.290, -86.230
Multiple reports of damage came in from throughout the county due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Boone
- When
- June 21, 1:15 AM EST
- Where
- Boone County, 0.13 mi W of Ind Terry Arpt
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.030, -86.252
The AWOS at the Indianapolis Executive Airport measured a 70 mph thunderstorm wind gust.
Thunderstorm Wind, Hamilton
- When
- June 21, 1:20 AM EST
- Where
- Hamilton County, 0.69 mi S of Cicero
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.120, -86.020
Multiple large trees were downed in northeastern Hamilton County, from Cicero to Atlanta and eastward, due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Morgan
- When
- June 21, 1:30 AM EST
- Where
- Morgan County, 2 mi SSE of Paragon
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $250
- Crop damage
- $500
- Reported by
- Public
- Coordinates
- 39.372, -86.559
Corn and trees were damaged on Paragon Road near the White River due to strong thunderstorm wind gusts.
Thunderstorm Wind, Madison
- When
- June 21, 1:40 AM EST
- Where
- Madison County, 0.87 mi SW of Anderson
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.090, -85.690
Trees were reported down in this location due to damaging thunderstorm wind gusts.
Thunderstorm Wind, Delaware
- When
- June 21, 1:46 AM EST
- Where
- Delaware County, 0.53 mi E of Daleville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.120, -85.560
Trees were reported down in Daleville due to damaging thunderstorm wind gusts. This report came in via social media.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, June 20, 20151 death · 2 injured · $475,000 · EF1 · 44 events
- Damaging Winds in North Carolina, June 20, 20151 death · $1,000 · 55 kt wind · 6 events
- Hail and Damaging Winds in Nebraska, June 20 to 21, 2015$640,000 · 4.25 in hail · 50 events
- Tornadoes and Hail in Iowa, June 20, 2015$596,000 · EF1 · 24 events
- Tornado and Hail in Virginia, June 20, 2015$155,000 · EF0 · 68 events
- Hail and Damaging Wind in North Dakota, June 20, 2015$1.4 million · 2 in hail · 7 events
- Damaging Winds in South Dakota, June 20, 2015$700,000 · 61 kt wind · 9 events
- Hail and Damaging Winds in Illinois, June 20, 2015$215,000 · 52 kt wind · 23 events
- Flash Flooding and Damaging Winds in West Virginia, June 20, 2015$151,000 · 52 kt wind · 14 events
- Tornado and Damaging Winds in Virginia, June 20, 2015$78,000 · EF0 · 25 events
- Damaging Winds in North Carolina, June 20, 2015$76,000 · 50 kt wind · 19 events
- Tornado and Damaging Winds in Maryland, June 20, 2015$35,000 · EF0 · 31 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 587249, 587252, 587285, 587287, 587288, 587289, 587300, 587316, 587317, 587319, 587318, 587321, 587322, 587323.